# SDR SIMA2020030521007

- Difficulty date: February 21, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 37,784 hours, 32,629 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT UPPER FUSELAGE SKIN PANEL HAS NUMEROUS CRACKS AROUND RIVETS.-C/A-INSTALLED REPAIR BUSHINGS 4EA ON L/H AFT FUSELAGE SKIN ON FRAME 77 AND RESTORED PAINT FINISH IAW SPM 53-32-01 ENTERED INTO DT EM-53-1281 AND ACL 6930042. INSTALLED REPAIR BUSHINGS 2EA ON L/H AFT FUSELAGE SKIN ON FRAME 78 AND RESTORED PAINT FINISH IAW SRM 53-32-01 ENTERED INTO DET EM-53-1281 AND ADL 6930042. INSTALLED REPAIR BUSHINGS 3EA ON L/H AFT FUSELAGE SKIN ON FRAME 79 AND RESTORED PAINT FINISH IAW SRM 53-32-01 ENTERED INT DET EM 53-1281 AND ADI 6930042.
